# SDR CALA2014032790704

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 64,448 hours, 24,237 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS 02 MASKS FELL AT ROW 12ABC.  STOWED MASKS IAW MT 35- 003, DROP TEST TO BE COMPLIED WITH WITHIN 3 DAYS.
